# SDR ASAA2014080908789

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,114 hours, 341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT , HAD AN FMC DISAGREE.  ACFT GROUNDED. RAN QRH CHECKLIST.  PROBLEM RESOLVED.
